# SDR 96ZZZX3072

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N42946
- Make and model: Piper PA-28RT-201T
- Aircraft serial: 28R8331025
- Engine: Cont TSIO360FB
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: 10357281H
- Condition: Wire Broken
- Location: Engine Rt Mag
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW MAGNETO, WAS INOPERATIVE.  TROUBLESHOOTING REVEALED THE COIL WIRE WAS BROKEN AT THE TERMINAL END.  (INSULATION WAS STILL INTACT).  SUBMITTER STATED CAUSE WAS DUE TO THE TERMINAL END BEING CRIMPED TOO HARD RESULTING IN BROKEN WIRE.  RECOMMEND MANUFACTURER BE INFORMED.
